MathSciNet Relay Station
MathSciNet bibliographic data
MR766684 49D99 (49A50)
Fusco, Nicola On the convergence of integral functionals depending on vector-valued functions. Ricerche Mat. 32 (1983), no. 2, 321–339.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement